MAUDE Adverse Event Report: MEDTRONIC, INC.; PROGRAMMER, PACEMAKER

MEDTRONIC, INC.; PROGRAMMER, PACEMAKER
Model Number 6177
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when a new box of sterile radiofrequency (rf) head sleeves was opened in the catheterization laboratory, it was noted that the first packet had an elastic band within the packaging.The product was returned for analysis.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: a sterile sleeve was received in sealed packaging for analysis.A foreign object was noted inside the sealed bag.If information is provided in the future, a supplemental report will be issued.

Brand Name
NA
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7414952
Report Number2182208-2018-00453
Device Sequence Number1446475
Product Code KRG
UDI-Device Identifier10681490142653
UDI-Public10681490142653
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model Number6177
Device Catalogue Number6177
Device Lot NumberD0349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1